Announcement

Collapse
No announcement yet.

Elmiron Symptoms

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Elmiron Symptoms

    Hello fellow IC survivors! This is my first post on this fabulous forum (I apologize if I'm posting in the wrong place). A quick question, if I may; I have been on Elmiron for about five weeks. The first month I felt fine, but over the last week I have been feeling very lightheaded and a bit nauseous. Could it be the medicine that is making me feel this way? Has anyone else had similar symptoms? I'm just trying to figure out whether it is a side-effect or whether it is something unrelated.

    Thanks in advance for your response!

  • #2
    Hi, you might get more responses if you repost this thread to the "elmiron" section
    Diagnosed with IC October 2009- through bladder biopsy (no glomerations or hunners ulcers found, just irritation)

    I have moderate-severe IC

    Currently stopped taking all medications due to pregnancy

    Comment

    Working...
    X